# SDR J7SA20171029001

- Difficulty date: October 29, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 12,182 hours, 7,507 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Corroded
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: O

## Discrepancy

DUAL GENERATOR FAILURE IN FLIGHT WHEN STARTING APU AT 5000 FEET.  AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED CORROSION FROM BOTH LT AND RT GEN STUDS. CORRECTED TORQUE ON THE LT AND RT DCPC NR 1 AND 2 STUDS.
